MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clip was loaded in a closed condition during a laparoscopic sigmoidectomy.The user tried to load the clips several times, but the same issue occurred.Therefore, a new unit was used to complete the procedure.No clip fell/remained in the patient and no injury to the patient occurred.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
Qn#1900134241 the customer returned one unit of ae05ml auto endo5 ml lot # 73k2401020 for investigation.The serial number of the device is sn 00026733.The returned sample was visually examined without magnification.The trigger was returned partially engaged, and the jaws were closed.It was observed that there were no defects on the jaws.There were no visual defects observed on the applier and the device appeared to be assembled correctly.The returned sample had evidence of biological material present on the device.Upon functional inspection, the first clip fully loaded into the jaws and was able to latch with no issues.The trigger was engaged again and the clip loaded into the jaws and latched properly.The trigger was engaged again and the third clip properly loaded into the jaws and latched with no issues.All remaining clips were able to load and latch with no issues and no clips were observed to get stuck in the jaws.The jaws were observed to fully open when loading the clips.No defects were observed on the jaws.No functional problem was found with the returned sample.It was concluded that the device functions in accordance with the ifu.The device was returned with 8 clips remaining in the channel, indicating 7 clips were fired by the end user.The ifu for this product, was reviewed as a part of this complaint investigation.The ifu for this product states, "mishandling of appliers may result in improper load and/or closure of the ligating clip." and that "if a clip does not load with the clip bosses nested in the jaws as shown (illustration 3), extracorporeally remove the clip from the jaws, and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml." the reported complaint of "clip(s) not opening" could not be confirmed based upon the sample received.The customer returned one unit of ae05ml auto endo5 ml for investigation.The returned applier correctly fired and latched the remaining clips.Upon functional testing, the jaws were observed to fully open to load the clips.No defects were observed on the jaws.Corrective action is not required at this time, as there were no functional issues found with the returned sample.The ifu, states "mishandling of appliers may result in improper load and/or closure of the ligating clip." it was concluded that the device functions in accordance with the ifu.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.There were no functional issues found with the returned applier.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23723071
Report Number3003898360-2025-00892
Device Sequence Number10464389
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)241031(17)260430(10)73K2401020(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberAE05ML
Device Lot Number73K2401020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown